# SDR ASAA2019091830734

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,275 hours, 14,830 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 15275H6658
- Condition: Failed
- Location: Cockpit
- Part time: 13,452 hours, 4,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED DURING PREFLIGHT. GROUNDED - YES. REMOVED AND REPLACED THE R-1 WINDOW LEAK CHECK GOOD REF AMM 56-11-11-00-801 AND AMM 56-11-11-400-821 STEP 3A THRU 3G AND 3H1 THRU 12. COMPLETED INSTALLATION AND TEST OF THE R-1 WINDOW REF AMM 56-11-11-400-821 STEPS 3H 13, 14 AND 3I.
